# SDR DALA2016102007440

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,561 hours, 35,976 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS AT 1CD, 2CD AND 3CD FOUND INOPERATIVE.   REPAIRED A SHORT AT SEAT 1CD  IAW SWPM 20. AND  IAW WDM 33-51-12.  REPLACED THE POWER SUPPLY FUSE AT M730. OPS TESTED GOOD.
